HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Hi, I Had My 2nd Pfizer Vaccine Shot On 3/2/22

default
Posted on Wed, 3 Aug 2022
Question: Hi, I had my 2nd Pfizer vaccine shot on 3/2/22 and wanted to know how long do I have to be concerned about side effects or possibly something going wrong from the shot. So, fat I feel nothing really wrong at all but my girlfriend was telling me a few things that I just wanted to verify from a doctor. When will I officially be out of danger from the vaccine? For some reason not wanting to really drink alot though. Any suggestions? Moving forward any thoughts on how i can avoid getting I'll since i thought i had done everything before but i still caught covid. Thanks
doctor
Answered by Dr. Dr. (27 hours later)
Brief Answer:
As explained below

Detailed Answer:
Hello, and welcome to 'Ask A Doctor'

Thanks for posting your query.

I have gone through your query and understand your concern. As it is your 2nd covid vaccine shot there will not be much side effects and you have had it in February. As it is already more than 3 months ypu can be rest assured that you will not be having any side effects of the vaccine now.

I hope this helps. Please feel free to discuss further if any.
Regards,
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Dr.

General & Family Physician

Practicing since :2011

Answered : 1039 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hi, I Had My 2nd Pfizer Vaccine Shot On 3/2/22

Brief Answer: As explained below Detailed Answer: Hello, and welcome to 'Ask A Doctor' Thanks for posting your query. I have gone through your query and understand your concern. As it is your 2nd covid vaccine shot there will not be much side effects and you have had it in February. As it is already more than 3 months ypu can be rest assured that you will not be having any side effects of the vaccine now. I hope this helps. Please feel free to discuss further if any. Regards,